Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Paul Seidel
Title: Fukaya categories and Picard-Lefschetz theory
Additional book information: European Mathematical Society (EMS), Zürich, 2008, vii+326 pp., ISBN 978-3-03719-063-0, {\EUR {46}}

References [Enhancements On Off] (What's this?)

  • [Arn95] V. I. Arnol'd. ``Some remarks on symplectic monodromy of Milnor fibrations'', in The Floer Memorial Volume, (Hofer, Taubes, Weinstein, Zehnder, eds.). Birkhäuser, 1995. MR 1362824 (96m:32043)
  • [Flo88] A. Floer. Morse theory for Lagrangian intersections. J. Diff. Geom. 28:513-547 (1988). MR 965228 (90f:58058)
  • [FO3] K. Fukaya, Y.-G. Oh, H. Ohta, and K. Ono. Lagrangian intersection Floer theory: anomaly and obstruction. AMS/IP Studies in Advanced Mathematics, 46.1. American Mathematical Society, Providence, RI, and International Press, Somerville, MA, 2009.
  • [Gr85] M. Gromov. Pseudoholomorphic curves in symplectic manifolds. Invent. Math. 82:307-47 (1985). MR 809718 (87j:53053)
  • [HV00] K. Hori and C. Vafa. Mirror symmetry. Preprint, arXiv:hep-th/0002222.
  • [Kon95] M. Kontsevich. Homological algebra of mirror symmetry. Proceedings of the International Congress of Mathematicians, Zurich, 1994. Birkhäuser, 1995. MR 1403918 (97f:32040)
  • [La81] K. Lamotke. The topology of complex projective varieties after S. Lefschetz. Topology 20:15-51 (1981). MR 592569 (81m:14019)
  • [MOS] C. Manolescu, P. Ozsváth and S. Sarkar. A combinatorial description of knot Floer homology. Ann. of Math. 169:663-660 (2009). MR 2480614 (2009k:57047)
  • [Mil69] J. Milnor. Morse theory. Princeton University Press, 1969. MR 0163331 (29:634)
  • [OS04] P. Ozsváth and Z. Szabó. Holomorphic disks and topological invariants for closed three-manifolds. Ann. of Math. 159:1027-1158 (2004). MR 2113019 (2006b:57016)
  • [Sei02] P. Seidel. ``Fukaya categories and deformations'', in Proceedings of the International Congress of Mathematicians (Beijing, 2002). Higher Ed. Press, 2002. MR 1957046 (2004a:53110)
  • [Sei03] P. Seidel. Homological mirror symmetry for the quartic surface. Preprint, arXiv:math.SG/0310414.
  • [Sei08] P. Seidel. Homological mirror symmetry for the genus two curve. Preprint, arXiv:0812.1171.

Review Information:

Reviewer: Ivan Smith
Affiliation: Cambridge, United Kingdom
Journal: Bull. Amer. Math. Soc. 47 (2010), 735-742
MSC (2000): Primary 53D37, 53D40
Published electronically: February 24, 2010
Review copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society